# SDR A6WA200940308

- Difficulty date: May 29, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 20,840 hours, 20,127 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PILOTS BULKHEAD FS 280.00, RBL 9.0 FOUND CRACKED.  RT PILOTS BULKHEAD FS 280.00, RBL 9.0 CRACKED SECTION CUT OUT AND FILLER ANGLE FABRICATED AND REPAIR PERFORMED IAW REO 601R-53-11-171, REV D. (K)
